MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 662878
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd facslyric¿ flow cytometer, contamination of a patient sample occurred.There was no report of user impact.The following information was provided by the initial reporter: "it was reported by customer that cross contamination issue.1.Were samples contaminated? yes.Patient samples checklist: 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): no".
 
Additional Manufacturer Narrative
G.5.Pma / 510(k)#: bk230835, k170974, k201814.H.6.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd facslyric¿ flow cytometer, contamination of a patient sample occurred.There was no report of user impact.The following information was provided by the initial reporter: "it was reported by customer that cross contamination issue.Were samples contaminated? yes.Patient samples checklist: are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): no".
 
Additional Manufacturer Narrative
Investigation summary: based on the review of complaint trend, defect trend, dhr, risk analysis and service max activity, the complaint was confirmed and the potential cause of the customer experiencing carryover issues on the facslyric was determined to be pinched tubing in valve.Fse performed troubleshooting measures and then adjusted the memory of the tubing.Afterwards, the instrument is functioning as expected.No one was harmed or injured, and no medical diagnosis was performed due to any incorrect results.The safety risk of this hazard has been identified to be within the acceptable level.Complaints received for this device will continue to be tracked and trended.Information will be captured on trend reports and monitored to determine if further action is needed.

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18961579
Report Number2916837-2024-00025
Device Sequence Number12775580
Product Code OYE
UDI-Device Identifier00382906628787
UDI-Public(01)00382906628787
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number662878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown